PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 4 | 343-383
Tytuł artykułu

A numerical bound for small prime solutions of some ternary linear equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
86
Numer
4
Strony
343-383
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-02-22
poprawiono
1998-05-22
Twórcy
  • Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
autor
  • Department of Mathematics, Henan University, Kaifeng, Henan 475001, P.R. China
Bibliografia
  • [B] A. Baker, On some diophantine inequalities involving primes, J. Reine Angew. Math. 228 (1967), 166-181.
  • [Che] J. R. Chen, On the least prime in an arithmetical progression and theorems concerning the zeros of Dirichlet's L-functions (II), Sci. Sinica 22 (1979), 859-889.
  • [Cho] K. K. S. Choi, A numerical bound for Baker's constant - some explicit estimates for small prime solutions of linear equations, Bull. Hong Kong Math. Soc. 1 (1997), 1-19.
  • [CLT] K. K. Choi, M. C. Liu and K. M. Tsang, Conditional bounds for small prime solutions of linear equations, Manuscripta Math. 74 (1992), 321-340.
  • [D] H. Davenport, Multiplicative Number Theory, 2nd ed., Grad. Texts in Math. 74, Springer, 1980.
  • [G1] S. Graham, Applications of sieve methods, Ph.D. thesis, University of Michigan, 1977.
  • [G2] S. Graham, On Linnik's constant, Acta Arith. 39 (1981), 163-179.
  • [H-B] D. R. Heath-Brown, Zero-free regions for Dirichlet L-functions, and the least prime in an arithmetic progression, Proc. London Math. Soc. 64 (1992), 265-338.
  • [J] M. Jutila, On Linnik's constant, Math. Scand. 41 (1977), 45-62.
  • [L] Yu. V. Linnik, On the least prime in an arithmetic progression (I, II), Rec. Math. (Mat. Sb.) N. S. 15 (57) (1944), 139-178; 347-368.
  • [LLW] J. Y. Liu, M. C. Liu and T. Z. Wang, The number of powers of 2 in a representation of large even integers (II), Sci. China, to appear.
  • [Li1] M. C. Liu, A bound for prime solutions of some ternary equations, Math. Z. 188 (1985), 313-323.
  • [Li2] M. C. Liu, An improved bound for prime solutions of some ternary equations, ibid. 194 (1987), 573-583.
  • [LT1] M. C. Liu and K. M. Tsang, Small prime solutions of linear equations, in: Théorie des Nombres, J.-M. De Koninck and C. Levesque (eds.), de Gruyter, Berlin, 1989, 595-624.
  • [LT2] M. C. Liu and K. M. Tsang, Recent progress on a problem of A. Baker, in: Séminaire de Théorie des Nombres, Paris 1991-1992, Progr. Math. 116, Birkhäuser, 1993, 121-133.
  • [PP] C. D. Pan and C. B. Pan, Goldbach Conjecture (English version), Science Press, Beijing, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i4p343bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.